# SDR NACA20020043

- Difficulty date: September 19, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 63,935 hours, 47,634 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65178107
- Part serial: 129
- Condition: Cracked
- Component: Nose Landing Gear, 65727628
- Component part number: 65727628
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

Discrepancy:  On approach to ANC, loss of "A" hydraulic system.Corrective Action:  Replaced nose gear lock actuator.
